Journal article icon

Journal article

Arrangements, channel assignments, and associated polynomials

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/aama.1999.0660

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
Victoria University
Department:
Mathematics Department
Role:
Author
Publisher:
Academic Press Publisher's website
Journal:
Advances in Applied Mathematics Journal website
Volume:
23
Issue:
4
Pages:
375–406
Publication date:
1999-11-01
DOI:
ISSN:
0196-8858
Language:
English
Keywords:
Subjects:
UUID:
uuid:761348b8-d6d4-4769-93e8-71360427a7d7
Local pid:
ora:8074
Deposit date:
2014-02-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP